Author Topic: Went off the Pill... Whammo!  (Read 4624 times)

cmclien

  • Guest
Re: Went off the Pill... Whammo!
« Reply #15 on: September 19, 2010, 12:46:44 PM »
Hey Shortstuff

No, not on the ICN boards though sometimes I read them.  Its too time consuming if I'm on this one, the ICN board and the hashimoto's board!  :)

I do think the claritin is helping this week but I can't stay on it, its just too drying.  My lips are feeling chapped and I've some form of chapstick on them all day, every day.  Its making my eyes feel dryer too, making the tears pool some which is not a good sign in general so probably won't take it anymore since my rash is finally almost gone.

Will try the cimetidine though since my uro/gyne thought it might help more anyways.  It can only help since I have GERD too though I read to not take it at the same time of omeprazole as the cimetidine will negate the omeprazole.  So I'll take one in the morning and one at night.